# SDR HALA20250109012

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 16,318 hours, 3,401 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN DURING TAXI IN. REPLACED APU IGNITION EXCITER AND IGNITOR PER AMM 49-41-41 AND 49-41-38. APU STARTS, NO FAULTS. OK TO CONTINUE SERVICE
